| Model Number |
CNWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
11/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following the intraocular lens (iol) implant procedure, patient was dissatisfied with distance vision, distance visual acuity throwing patient off.Patient likes near and intermediate vision.The lens was exchanged for an unknown advanced technology intraocular lens (atiol) after the initial implant procedure.Clinical reason for explant was patient aimed for -100 but still dissatisfied.
Additional Manufacturer Narrative
Additional information was provided in a2, b3, b5, b6, and d10.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received by stating, there was no further impact to the patient.